Are there any risks of going on the pill?
I was thinking about going on the pill but I've hured lots of negitive things about it :/ whict would be the best solution?
- 10 years agoFavorite Answer
There are side effects with every female contraceptive device, patch, ring and even the shot. The good news is, since every-ones body is different, you have a good chance of finding something that will work well for you, even if you need to go through the trial and error game for a bit! Some women love the nuva- ring, others hate it.......the same goes for all the other choices. I recommend that you write down which ones you would prefer to take in general, in order of preference, and forget the possible side-effects for the moment (unless u actually know you can't use something because of a prior health related problem associated with a particular choice)..... then talk to your doctor about your top choices, and ask which ones have a higher risk factor, and why??? Then ask if she would recommend one for you, that you also wouldn't mind doing. I personally love the Depo-shot, since it's every three months, they call you to remind you about your appointment, it's not really embarrassing to get, and I don't need to remember to take a pill every day, or freak out if I did forget, and then had intercourse before I realized I messed up the pills dosage! But that's just me,........ other women have said the shot made them swollen around the ankles/legs, and the area where the shot was given remained very painful after, for way too long. This never happened to me, but I read about it prior to taking my chances! And the reason I went for it was because I too asked first, and found out, that only 1 in 100 women experience a negative effect. So don't let another persons story limit your choices. Make your appointment, ask questions, and ask about your first choice first, and if it sounds too risky, move onto the second one you wouldn't mind.....asking doesn't hurt, but you could pay for being too shy or uneducated! Good luck hun.- Andrea C.